• Title of article

    Acute pancreatitis following lisinopril rechallenge

  • Author/Authors

    Terri Gershon، نويسنده , , Jonathan S. Olshaker، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 1998
  • Pages
    2
  • From page
    523
  • To page
    524
  • Abstract
    Acute pancreatitis has many causes, the most common being biliary tract disease and alcoholism. Other etiologic categories are abdominal trauma; postoperative, including endoscopic retrograde cholangiopancreatography; metabolic, including hypercalcemia and hypertriglyceridemia; infectious; idiopathic; and drug-induced. The drugs most strongly associated with pancreatitis are sulfonamides, thiazides, furosemide, estrogens, and tetracycline. Approximately 100 cases of pancreatitis induced by angiotensin-converting enzyme inhibitor have been reported to the US Food and Drug Administration, of which about 20 involved lisinopril. We report a case of pancreatitis occurring only 3 hours after intake of lisinopril by a man without other risk factors for the illness. The patient had experienced a similar but less severe reaction to this medication 3 months earlier. This case probably represents the first time a patient was rechallenged with lisinopril and had a more significant adverse reaction.
  • Keywords
    Pancreatitis , rechallenge , lisinopril
  • Journal title
    American Journal of Emergency Medicine
  • Serial Year
    1998
  • Journal title
    American Journal of Emergency Medicine
  • Record number

    779495